# SDR AALA20090805LHR01

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 33,963 hours, 4,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHTING AREA FLOOD CEILING LIGHTS IN BUSINESS CLASS RIGHT ROW 9-13 INOPERATIVE.  REPLACED FUSES IN EMERGENCY LIGHT BATTERY PACK ASSEMBLY.
